# SDR SWIA200922276

- Difficulty date: August 5, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 18,430 hours, 15,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD AT ROW 4 INOP.  (FLT 6491)  RELAMPED EMERGENCY LIGHT.
